# SDR SWAA2024082629086

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 41,576 hours, 19,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EXTERIOR FWD OVERWING EMERGENCY LIGHT INOP<[01] RE-LAMPED L/H EXTERIOR FWD OVERWING EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.
